# SDR DALA2017012700703

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CUSP WEB HAS WIDESPREAD CORROSION BETWEEN FRAMES AT STA 446 AND STA 503 OUTBOARD OF RIGHT HAND OUTBOARD SEAT TRACK. REPAIRED CORROSION ON CUSP WEB IAW SRM 53-00-55 REPAIR 4.
